Quasimap floer cohomology for varying symplectic quotients

Research output: Contribution to journalArticle

6 Scopus citations

Abstract

We show that quasimap Floer cohomology for varying symplectic quotients resolves several puzzles regarding displaceability of toric moment fibers. For example, we present a compact Hamiltonian torus action containing an open subset of non-displaceable orbits and a codimension four singular set, partly answering a question of McDuff, and we determine displaceability for most of the moment fibers of a symplectic ellipsoid.

Original languageEnglish (US)
Pages (from-to)467-480
Number of pages14
JournalCanadian Journal of Mathematics
Volume65
Issue number2
DOIs
StatePublished - Apr 2013

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Keywords

  • Floer cohomology
  • Hamiltonian displaceability

Cite this